On the duality property for semi-compact operators on Banach lattices

Aqzzouz, Belmesnaoui and Elbour, Aziz: On the duality property for semi-compact operators on Banach lattices. Acta scientiarum mathematicarum, (77) 3-4. pp. 513-524. (2011)

[img] Cikk, tanulmány, mű
math_077_numb_003_004_513-524.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2011
Volume: 77
Number: 3-4
Page Range: pp. 513-524
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 524. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16403

Actions (login required)

View Item View Item